Kidney stones, SD/4-ad cycle
- 07-01-2005, 02:11 PM
Kidney stones, SD/4-ad cycle
Need some advise.... I just finished my 3 week cycle of SD/4-ad. Last night I ended up in the hospital with a kidney infection and two stones.... I told them I was on a Ph cycle and they didn't seem to concerned about it but they did a cat scan and also a urine test and blood work... They said every thing looked great except the stones in my kidney... My blood pressure was fine 165/68 and they said my liver values were fine.... My question is... I was on 10mg-20mg-20mg of Sd and 900mg of 4-ad for the 3 weeks. I still want to keep my cycle going for another 2 weeks because of the great gains... I was thinking of dropping my dose to 10mg for the next two week and my 4-ad to 600mg.... Is this ok?
- 07-01-2005, 02:18 PM
- 07-01-2005, 02:25 PM
Jesus, kidney stones and a kidney infection?? I hope this isnt going to be a reoccuring side effect from Superdrol....im starting soon
07-01-2005, 02:36 PM
you didn't hearOriginally Posted by captain chet
I would venture that this may have been possibly pre existent and aggrevated by dehydration.
Last edited by David Dunn; 07-01-2005 at 02:51 PM.
We live in a time where our planet suffers from two epidemics simultaneously - starvation and obesity.
Look at all these little kids taking care of the music biz, don't their business take good care of me.
I have the fire, I have the force, I have the power to make my evil take it's course.
07-01-2005, 02:39 PM
Kidney stones are most frequently caused by dehydration.
I've had kidney stones in the past and just finished a 3 week SD cycle, no problems.
Just increased my water intake by 30%.
07-01-2005, 02:52 PM
Wow, talk about lower back pain (OUCH) that F**K*** hurt. When I got home yesterday from work I was fine.... I started working out. I finished my back workout and then started on my triceps. I did three sets of the extension bar and was on my second set of Dips and that's when the pain in my back lower right side started.... I said " here comes the lower back pumps... Yeah right, the pain then came around to the front and down to my right nut. Then I got hot flashes and almost puked... I then laid down for about an hour and it seemed to go away. At around 10:00pm last night I went to bed and then the pain started up again, but only worse.... Off to the hospital at 11:00pm and didn't get home till 5:30am.... I feel pretty good right now..... I hope it stayes that way.
07-01-2005, 02:55 PM
Did you pass the stone yet or did they give you painkillers?
They gave me a prescription, but all it did was make me puke.
Took 4 days before I passed the stone.
Longest 4 days of my life.
07-01-2005, 02:57 PM
It may have been, I was on the road all day yesterday and only drank about 3-4 bottles of water... Most days I drink well over a gallon. not to mention, I only ate 3 meals yesterday... I'm on my seventh by 9:00 at night.Originally Posted by B5150
07-01-2005, 03:04 PM
Nope, didn't pass them yet. They said the one that gave me all the pain was the one that passed from my kidney to my bladder... That didn't come out yet. The other one is still in my kidney.... I'm on: Oxycondone, Ibuprofen, Cipofloxacin and a Stool softener because the doc told me that I'm full of crap "LOL" They could see it in my Cat Scan. I haven't taken a dump in two days.Originally Posted by WhutEvr
07-01-2005, 03:19 PM
Just an FYI. Start taking fiber if you're not crapping enough. It'll cause you problems down the road.. I use RenewLife's FiberSMART. Great product...
07-01-2005, 03:20 PM
Just did a little research.... I found on a couple different sites that other people ended up in the hospital because of kidney infections on M1T.... Isn't M1T and SD very close?
07-01-2005, 08:09 PM
No, they're not. The only thing SD can cause is dehydration. M1t holds water in the kidneys.Originally Posted by Jim Mills
07-01-2005, 08:13 PM
07-02-2005, 03:21 AM
I would def consider discontinuing your cycle. Will make things worse and the newly added pain medications will also not treat your liver/kidneys too well. Pain meds + methyls= Bad idea, trust me. Pass the stone and then you can get on with your lifting. Good luck.
07-02-2005, 06:23 AM
DRINK A TON OF CRANBERRY JUICE and water. Possibly order uri care by hemmilaya(they also make liv52). I would definately stop your cycle and think about pct with tons of beverages. I got kidney stones two years in a row and i can definately tell you it was because of not enough liquid to many supplements. A good product to get after your pct and stone passage would be CleanseSmart(nutraplanet has it). It will clean your colon and all your vital organs and make your feel like a new man after 30 days. Once your body is in a better state you should re start a stack.
07-02-2005, 03:41 PM
Damn that sucks..
Yeah, discontinue the cycle.
Those stones are gonna hurt like a bitch when they come out. I know from my unc, he still gets them time to time and he hasnt used roids/ph's in 8 years.
Similar Forum Threads
- By badbart in forum Cycle InfoReplies: 28Last Post: 09-21-2003, 06:23 PM
- By Irongame in forum Cycle InfoReplies: 24Last Post: 07-28-2003, 05:32 PM
- By intel55 in forum AnabolicsReplies: 1Last Post: 06-30-2003, 10:20 PM
- By andro69 in forum Cycle InfoReplies: 14Last Post: 03-31-2003, 03:33 PM
- By Blazer88 in forum Cycle InfoReplies: 23Last Post: 12-13-2002, 06:51 PM